# SDR AOSA06336

- Difficulty date: March 21, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: Controller
- Part number: 820465
- Condition: Shorted
- Location: Cockpit
- Part time: 4,753 hours
- Component: Adg Release Cnt
- Component part number: 74541629
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A CUP OF WATER WAS DROPPED ONTO THE ADG CONTROL PANEL, FOLLOWED BY THE CREW RECEIVING AMBER MASTER CAUTION MESSAGES INCLUDING TCAS FAIL, L AOA HEAT, AND L PITOT HEAT, AND THE ADG AUTOMATICALLY DEPLOYED.  THE CREW THEN RECEIVED A MASTER CAUTION AC ESS BUS FAIL MESSAGE.  THE ELECTRICAL SYNOPTIC PAGE DETERMINED THE ADG WAS NOT POWERING THE AC ESS BUS BUT THE CREW WAS ABLE TO RESTORE POWER.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED WITH THE AIRCRAFT LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE ADG CONTROLLER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
